# SDR DALA1111426316

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,381 hours, 5,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2380-2397
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SEAL INTERFACE INSPECTION LT SIDE FOUND LIGHT WEAR BETWEEN STA 2380-2397.  BLENDED AREA, MAX MATERIAL REMOVED IS.006"HFEC NO CRACKS WITHIN LIMITS IAW SRM53- 00-01, FIG 101.  TREATED, PRIMED AND APPLIED TEFLON COATING IAW AA5331-01190-02, ERA489979-14AD DOCUMENTS, REWORKED AREA. REQUIRED INSPECTION COMPLETED.
